# SDR CALA9800941

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN FORWARD PIT RT INTERCOSTAL FRAME L-ANGLE AT FS 237, RBL 17.  A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-30-2, AND 51-10-3.
